Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

A generic property of the Solovay set Σ.
Siberian Mathematical Journal, 2017, Vol. 58, Iss. 6, P. 1012–1014. doi:10.1134/S0037446617060106 [SCIMAGO, Q2]

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site